# SDR KBMA88793

- Difficulty date: September 17, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 206040339103
- Condition: Worn
- Location: Cooler Hanger
- Part time: 10,078 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR OIL COOLER HANGER BEARING, WORN, ROUGH, AND EXCESSIVE PLAY.  INSTALLED NEW BEARINGS.
